# SDR FDEA201610073498

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110785
- Condition: Corroded
- Location: Bs 1620-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1661-1681, STRINGER 28L CORRODED. REMOVED CORROSION IAW-SRM-51-10-02-0G, AFTER BLEND OUT, FOUND TO BE OUT OF LIMITS IAW SRM, NO ALLOWABLE LIMITS NOTED, REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02-0G AND DWG 146N3600.  MAJOR REPAIR.
